Price

0 - 50

Extra Strength Non-Aspirin

80433

Extra Strength Non-Aspirin

 

Compare active ingredient to Extra Strength Tylenol

High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever

  • Easy-to-swallow, coated tablets
  • Unit dose, tamper-evident packets
  • Spanish labeling where possible
 

Each tablet contains:
Acetaminophen 500mg

 

Available in the following options:

Item Number Pack
80433-BX 100 ct. (50 x 2 packs) per box

 

CURRENTLY OUT OF STOCK

See item 40800 - Physician's Care Non Aspirin for alternative.

There are no Reviews yet. Be the first to write one.

 

 

$7.48

Please login to add items to cart.

CancelCloseYou can not add decoration to this product as you have not ordered any yet.You have not entered a valid day.You have not entered a valid month.You have not entered a valid year.You have entered an invalid date.You must enter a date.The entered date is too high.The entered date is too low.Please enter a word or phrase to search for.You must be logged in to view the image library. Would you like to login now?Invalid product selection.The selected item is currently out of stock.Quantity must be a number greater than 0No Color Selected.You must enter a reviewYou must select a ratingYou must enter a review titleNo Size Selected.OKYou may not order more than the order limit of:was added, but available qty is only:You must be logged in to write a review. Would you like to login now?Unautorized Access